# SDR SWAA2016072754265

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 41,640 hours, 24,230 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WEB ANGLE SUPPORT CRACKED INBOARD OF DEFLECTION BEAM.  R & R THE SUPPORT IAW SRM.
